MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Critical care and resuscitation : journal of the Australasian Academy of Critical Care Medicine · 2007

Cerebral fat embolism syndrome causing brain death after long-bone fractures and acetazolamide therapy.

Walshe Criona M, Cooper James D, Kossmann Thomas, Hayes Ivan, Iles Linda

Клинический случайСтатьяПеревод в очереди

Аннотация

A 19-year-old woman with multiple fractures and mild brain injury developed severe cerebral fat embolism syndrome after "damage control" orthopaedic surgery. Acetazolamide therapy to manage ocular trauma, in association with hyperchloraemia, caused a profound metabolic acidosis with appropriate compensatory hypocapnia. During ventilator weaning, unexpected brainstem coning followed increased sedation and brief normalisation of arterial carbon dioxide concentration. Autopsy found severe cerebral fat embolism and brain oedema. In patients with multiple trauma, cerebral fat embolism syndrome is difficult to diagnose, and may be more common after delayed fixation of long-bone fractures. Acetazolamide should be used with caution, as sudden restoration of normocapnia during compensated metabolic acidosis in patients with raised intracranial pressure may precipitate coning.

Для цитирования: Walshe Criona M, Cooper James D, Kossmann Thomas, Hayes Ivan, Iles Linda. Cerebral fat embolism syndrome causing brain death after long-bone fractures and acetazolamide therapy.. Critical care and resuscitation : journal of the Australasian Academy of Critical Care Medicine. 2007.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.